# SDR DALA1303140613

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 89,327 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 580-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE, FWD FUSELAGE CROWN AT STA 750, RBL 52, STA 750, RBL 53, STA 630, LBL52 STA 620, LBL 52, STA 580, LBL 52.  STA 750, RLR 52 AND LRL 53 AND STA 580, LBL 52 BLENDED FOUND TO BE WITHIN LIMITS IAW SRM 53-00, TREATED AND PAINTED.  REMOVED DAMAGE, INSPECTED OPEN HOLE STA 630, STR 2L IAW SRM 53-00-01.   REPAIRED STA 630, STR 2L IAW SRM 53-00, STA 620, LBL 52.
